| Model Number |
IPN915182 |
| Medical Device Problem Code |
Difficult to Open or Close (2921)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/30/2022
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Qn#(b)(4).The device history review the product hemolok ml clips 6/cart 84/box lot# 73k2100097 investigation did not show issues related to the complaint.The device has not been returned for investigation.Teleflex will continue to monitor and trend related events.
Event or Problem Description
Reported issue: on (b)(6)2022, the clip does not close during usage on the patient.One piece was involved.Another clip was used and there was no reported injury.